Skip to content Skip to navigation

Volume 18 (2015)

Volume 18 (2015)

Number 1 - 2015

  1. Namita Das and Jitendra Kumar Behera, Little Hankel Operators and Associated Integral Inequalities . Commun. Math. Anal. Vol. 18 (2015). no. 1, pp. 1 - 35
  2. J. Neunhäuserer, Nonuniform Markov Geometric Measures . Commun. Math. Anal. Vol. 18 (2015). no. 1, pp. 36 - 47
  3. Hua Wang, Singular and Fractional Integral Operators with Variable Kernels on the Weak Hardy Spaces . Commun. Math. Anal. Vol. 18 (2015). no. 1, pp. 48 - 63
  4. Gunog Seo and Gail S.K. Wolkowicz , Existence of Multiple Limit Cycles in a Predator-Prey Model with arctan(ax) as Functional Response . Commun. Math. Anal. Vol. 18 (2015). no. 1, pp. 64 - 68
  5. Alex M. Montes, 1D-Solitons for a Generalized Dispersive Equation . Commun. Math. Anal. Vol. 18 (2015). no. 1, pp. 69 - 82
  6. Hatem Mejjaoli and Youssef Othmani, L^p Quantitative Uncertainty Principles for the Generalized Fourier Transform Associated with the Spherical Mean Operator . Commun. Math. Anal. Vol. 18 (2015). no. 1, pp. 83 - 99

Number 2 - 2015

  1. Hongbin Wang, Anisotropic Herz Spaces with Variable Exponents . Commun. Math. Anal. Vol. 18 (2015). no. 2, pp. 1 - 14
  2. Veli.B. Shakhmurov and Aida Sahmurova, Degenerate Abstract Parabolic Equations and Applications . Commun. Math. Anal. Vol. 18 (2015). no. 2, pp. 15 - 33
  3. H. Hezzi, A. Marzouk, and T. Saanouni, A Note on the Inhomogeneous Schrödinger Equation with Mixed Power Nonlinearity . Commun. Math. Anal. Vol. 18 (2015). no. 2, pp. 34 - 53
  4. Teffera M. Asfaw, New Developments on Nirenberg's Problem for Compact Perturbations of Quasimonotone Expansive Mappings in Reflexive Banach Spaces . Commun. Math. Anal. Vol. 18 (2015). no. 2, pp. 54 - 75
  5. Peter McCalla and Francois Ramaroson, On the Maximality of Certain Hyperellptic Curves with an Application to Character Sums . Commun. Math. Anal. Vol. 18 (2015). no. 2, pp. 76 - 85
  6. Marino Belloni and Silvana Marchi, Extremal Viscosity Solutions of Almost Periodic Hamilton-Jacobi Equations . Commun. Math. Anal. Vol. 18 (2015). no. 2, pp. 86 - 105
  7. Jan Haluska, and Ondrej Hutnik, The Egoroff Theorem for Operator-Valued Measures in Locally Convex Spaces . Commun. Math. Anal. Vol. 18 (2015). no. 2, pp. 106 - 111
  8. Abdelhamid Benmezai, Salima Mechrouk, and Johnny Henderson, Fixed Point Theorems for Positive Maps and Applications . Commun. Math. Anal. Vol. 18 (2015). no. 2, pp. 112 - 126